ISSN 1300-7157 Main Page | Contact      

Volume : 27  Issue : 1  Year: 2021

A Rare Side Effect of Lamotrigine: Hallucination [Epilepsi]
Epilepsi. 2021; 27(1): 66-67 | DOI: 10.14744/epilepsi.2020.39226  

A Rare Side Effect of Lamotrigine: Hallucination

Hatice Ferhan Kömürcü
Department of Neurology, University of Health Sciences, Fatih Sultan Mehmet Training and Research Hospital, İstanbul, Turkey

Lamotrigine is an antiepileptic drug with a broad spectrum. Although the drug is safe, it sometimes has certain side effects that may limit its usage. Here, we present the case of a patient who stopped using lamotrigine due to the hallucination side effect, which is very rare.

Keywords: Epilepsy, hallucinationpsi; lamotrigine.


Lamotrijine Bağlı Nadir Bir Yan Etki: Halüsinasyon

Hatice Ferhan Kömürcü
Nöroloji Kliniği, Sağlık Bilimleri Üniversitesi Fatih Sultan Mehmet Eğitim ve Araştırma Hastanesi, İstanbul

Lamotrijin geniş spektrumlu, güvenilir, antiepileptik bir ilaçtır. Ancak bazen ilacın kullanımını sonlandırabilecek yan etkiler görülmektedir. Bu yazıda, lamotrijinin çok nadir görülen halüsinasyon yan etkisi nedeni ile tedavisini bırakan bir olgu sunulmaktadır.

Anahtar Kelimeler: Epilepsi, halüsinasyon; lamotrijin.


Hatice Ferhan Kömürcü. A Rare Side Effect of Lamotrigine: Hallucination. Epilepsi. 2021; 27(1): 66-67

Corresponding Author: Hatice Ferhan Kömürcü, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




Copyright © 2021 All rights of this site belong to the Turkish Epilepsy Association .
 
LookUs & Online Makale